Konferenzpaper
Autorenliste: Heim, U
Jahr der Veröffentlichung: 1997
Seiten: 167-176
Zeitschrift: Discrete Mathematics
Bandnummer: 174
Heftnummer: 1-3
ISSN: 0012-365X
Open Access Status: Bronze
DOI Link: https://doi.org/10.1016/S0012-365X(96)00294-4
Konferenz: International Conference Combinatorics 94
Verlag: Elsevier
Abstract:
In this paper we introduce the new concept of proper blocking sets B infinite projective spaces, that means every hyperplane contains a point of B, no line is contained in B, and there is no hyperplane that induces a blocking set. In Theorem 1.4, we prove that a blocking set in PG(d, q), q greater than or equal to 3, that has less than the number of points of a blocking set in PG(2, q) of minimum cardinality plus one, already contains a blocking set in a plane and is therefore not proper. In the last section, we construct various examples of proper blocking sets with a small number of points.
Zitierstile
Harvard-Zitierstil: Heim, U. (1997) Proper blocking sets in projective spaces, Discrete Mathematics, 174(1-3), pp. 167-176. https://doi.org/10.1016/S0012-365X(96)00294-4
APA-Zitierstil: Heim, U. (1997). Proper blocking sets in projective spaces. Discrete Mathematics. 174(1-3), 167-176. https://doi.org/10.1016/S0012-365X(96)00294-4
Schlagwörter
PLANES